Journal article icon

Journal article

REVISION REVISITED

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S175502031100030X

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Role:
Author
Journal:
REVIEW OF SYMBOLIC LOGIC
Volume:
5
Issue:
4
Pages:
642-665
Publication date:
2012-12-01
DOI:
EISSN:
1755-0211
ISSN:
1755-0203
Source identifiers:
310746
Pubs id:
pubs:310746
UUID:
uuid:e3c27b32-2801-4083-b61c-256eb31bdd08
Local pid:
pubs:310746
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP